# SDR UALA2009122103952

- Difficulty date: December 17, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 32,171 hours, 3,970 cycles
- Engine: Pwa PW40903
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: AS4469120780
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WASTE TANK RINSE LINE FOR CTR TANK HAS A LEAK JUST PAST THE SERVICE PANEL.  BEST TO ACCESS FROM REAR MANUAL PIT ACCESS PANEL ON FLOOR. LEAK IS 2 INCHES PAST EXTERIOR SERVICE PANEL.  LAV TANK RINSE LINES REQUIRE RPLCMENT.  NO PARTS ORD.  REPLACED THE FWD AND AFT TANK LINES DUE TO LEAKING.  STILL NEEDS CTR TANK LINE.  REPLACED CTR TANK LINE.
